Higher derivatives estimate for the 3D Navier–Stokes equation
Annales de l'I.H.P. Analyse non linéaire, Volume 27 (2010) no. 5, pp. 1189-1204.

In this article, a nonlinear family of spaces, based on the energy dissipation, is introduced. This family bridges an energy space (containing weak solutions to Navier–Stokes equation) to a critical space (invariant through the canonical scaling of the Navier–Stokes equation). This family is used to get uniform estimates on higher derivatives to solutions to the 3D Navier–Stokes equations. Those estimates are uniform, up to the possible blowing-up time. The proof uses blow-up techniques. Estimates can be obtained by this means thanks to the galilean invariance of the transport part of the equation.

DOI: 10.1016/j.anihpc.2010.05.002
Classification: 76D05,  35Q30
Keywords: Navier–Stokes equation, Fluid mechanics, Blow-up techniques
@article{AIHPC_2010__27_5_1189_0,
     author = {Vasseur, Alexis},
     title = {Higher derivatives estimate for the {3D} {Navier{\textendash}Stokes} equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {1189--1204},
     publisher = {Elsevier},
     volume = {27},
     number = {5},
     year = {2010},
     doi = {10.1016/j.anihpc.2010.05.002},
     zbl = {05800075},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2010.05.002/}
}
TY  - JOUR
AU  - Vasseur, Alexis
TI  - Higher derivatives estimate for the 3D Navier–Stokes equation
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2010
DA  - 2010///
SP  - 1189
EP  - 1204
VL  - 27
IS  - 5
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2010.05.002/
UR  - https://zbmath.org/?q=an%3A05800075
UR  - https://doi.org/10.1016/j.anihpc.2010.05.002
DO  - 10.1016/j.anihpc.2010.05.002
LA  - en
ID  - AIHPC_2010__27_5_1189_0
ER  - 
%0 Journal Article
%A Vasseur, Alexis
%T Higher derivatives estimate for the 3D Navier–Stokes equation
%J Annales de l'I.H.P. Analyse non linéaire
%D 2010
%P 1189-1204
%V 27
%N 5
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2010.05.002
%R 10.1016/j.anihpc.2010.05.002
%G en
%F AIHPC_2010__27_5_1189_0
Vasseur, Alexis. Higher derivatives estimate for the 3D Navier–Stokes equation. Annales de l'I.H.P. Analyse non linéaire, Volume 27 (2010) no. 5, pp. 1189-1204. doi : 10.1016/j.anihpc.2010.05.002. http://archive.numdam.org/articles/10.1016/j.anihpc.2010.05.002/

[1] J. Bergh, J. Löfström, Interpolation Spaces. An Introduction, Grundlehren der Mathematischen Wissenschaften vol. 223, Springer-Verlag, Berlin (1976) | Zbl

[2] L. Caffarelli, R. Kohn, L. Nirenberg, Partial regularity of suitable weak solutions of the Navier–Stokes equations, Comm. Pure Appl. Math. 35 no. 6 (1982), 771-831 | Zbl

[3] R. Coifman, P.-L. Lions, Y. Meyer, S. Semmes, Compensated compactness and Hardy spaces, J. Math. Pures Appl. (9) 72 no. 3 (1993), 247-286 | Zbl

[4] P. Constantin, Navier–Stokes equations and area of interfaces, Comm. Math. Phys. 129 no. 2 (1990), 241-266 | Zbl

[5] E.B. Fabes, B.F. Jones, N.M. Rivière, The initial value problem for the Navier–Stokes equations with data in L p , Arch. Rational Mech. Anal. 45 (1972), 222-240 | Zbl

[6] C. Foiaş, C. Guillopé, R. Temam, New a priori estimates for Navier–Stokes equations in dimension 3, Comm. Partial Differential Equations 6 no. 3 (1981), 329-359 | Zbl

[7] Y. Giga, O. Sawada, On regularizing-decay rate estimates for solutions to the Navier–Stokes initial value problem, preprint.

[8] E. Hopf, Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen, Math. Nachr. 4 (1951), 213-231 | Zbl

[9] H. Koch, D. Tataru, Well-posedness for the Navier–Stokes equations, Adv. Math. 157 no. 1 (2001), 22-35 | Zbl

[10] P.G. Lemarié-Rieusset, Recent Developments in the Navier–Stokes Problem, Chapman & Hall/CRC Research Notes in Mathematics vol. 431, Chapman & Hall/CRC, Boca Raton, FL (2002) | Zbl

[11] J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta. Math. 63 (1934), 183-248

[12] F. Lin, A new proof of the Caffarelli–Kohn–Nirenberg theorem, Comm. Pure Appl. Math. 51 no. 3 (1998), 241-257 | Zbl

[13] P.-L. Lions, Mathematical Topics in Fluid Mechanics. Vol. 1, Incompressible Models, Oxford Lecture Series in Mathematics and its Applications vol. 3, The Clarendon Press, Oxford University Press, New York (1996) | Zbl

[14] V. Scheffer, Partial regularity of solutions to the Navier–Stokes equations, Pacific J. Math. 66 no. 2 (1976), 535-552 | Zbl

[15] V. Scheffer, Hausdorff measure and the Navier–Stokes equations, Comm. Math. Phys. 55 no. 2 (1977), 97-112 | Zbl

[16] V. Scheffer, The Navier–Stokes equations in space dimension four, Comm. Math. Phys. 61 no. 1 (1978), 41-68 | Zbl

[17] V. Scheffer, The Navier–Stokes equations on a bounded domain, Comm. Math. Phys. 73 no. 1 (1980), 1-42 | Zbl

[18] J. Serrin, The initial value problem for the Navier–Stokes equations, Nonlinear Problems, Proc. Sympos. Madison Wis., Univ. of Wisconsin Press, Madison, WI (1963), 69-98 | Zbl

[19] V.A. Solonnikov, A priori estimates for solutions of second-order equations of parabolic type, Trudy Mat. Inst. Steklov. 70 (1964), 133-212 | Zbl

[20] M. Struwe, On partial regularity results for the Navier–Stokes equations, Comm. Pure Appl. Math. 41 no. 4 (1988), 437-458 | Zbl

[21] R. Temam, Navier–Stokes Equations. Theory and Numerical Analysis, AMS Chelsea Publishing, Providence, RI (2001) | Zbl

[22] A. Vasseur, A new proof of partial regularity of solutions to Navier–Stokes equations, NoDEA Nonlinear Differential Equations Appl. 14 no. 5–6 (2007), 753-785 | Zbl

Cited by Sources: